# SDR AWKA201605050001

- Difficulty date: April 30, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N537XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20213
- Aircraft time: 8,751 hours, 3,999 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 81141A010303
- Part serial: 00184
- Condition: Failed
- Location: Cabin Pressure
- Part time: 2,447 hours, 1,061 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, I, A

## Discrepancy

WHILE AT FL450, FLIGHT CREW RECEIVED A "RED" CABIN ALT WARNING HIGH CAS MESSAGE, ALONG WITH A MASTER CAUTION WARNING AND AURAL ALERT.  THE CREW DONNED THEIR O2 MASKS; DEPLOYED THE PAX O2 MASKS AND IMMEDIATELY BEGAN AN EMERGENCY DESCENT.  CREW INFORMED ATC THAT THEY WANTED TO DIVERT, AND WERE GIVEN DIRECT TO AIRPORT, WHERE THEY LANDED UNEVENTFULLY.  A FERRY FLIGHT INSPECTION WAS ACCOMPLISHED AND THE ACFT WAS FLOWN FOR TROUBLESHOOTING.  MAINTENANCE TECHS FOUND A FAILED RT SAFETY VALVE.  SAFETY VALVE PN 81141A010303 WAS REPLACED WITH A REPAIRED UNIT.  PRESSURIZATION, OPERATIONAL CHECKS WERE PERFORMED, WITH NO DEFECTS NOTED.  A SUCCESSFUL MAINTENANCE CHECK FLIGHT WAS ACCOMPLISHED, AND THE ACFT WAS RETURNED TO SERVICE.
